# SDR CA991027066

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Piston
- Part number: 206040088005
- Condition: Worn
- Location: Press Regulator
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) OIL PRESSURE REGULATOR WAS FOUND TO HAVE THE PISTON INSTALLED UPSIDE DOWN.  UNIT WAS REPLACED BECAUSE OF INTERNAL WEAR.
